Ohio, 2004Flood in Ohio, April 13, 2004
April 13, 2004 · NWS ILN · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 13, 10:06 AM EST, 2 hours 39 minutes earlier.
Area forecast discussion, Apr 13, 10:06 AM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON OH
1106 AM EDT TUE APR 13 2004
.DISCUSSION...
UPDATED TO ADD FLOOD WATCH
SFC LOW IN EASTERN TN...WILL LIFT NORTHEAST JUST WEST OF THE
APPALACHIANS TODAY. EXPECT THE PERIODS OF RAIN TO CONTINUE DUE TO
THE LIFT FROM THE SFC LOW...AND THE DEFORMATION ZONE FROM UPPER LOW
THAT SWINGS THROUGH TONIGHT.
LOWERED TEMPERATURES A CATEGORY IN THE WEST. WITH RAIN...CLOUDS AND
NORTH WIND...DONT EXPECT MUCH OF A RISE IN TEMPERATURES. IN THE
SOUTHEAST...KEPT TEMPERATURES STEADY IN THE MID 40S.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...FLOOD WATCH UNTIL 6 PM FOR KYZ099-100.
OH...FLOOD WATCH UNTIL 6 PM FOR OHZ081-082-088.
&&
SITES
Hazardous weather outlook, Apr 13, 4:05 AM EST, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
505 AM EDT TUE APR 13 2004
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-131105-
ADAMS OH-AUGLAIZE OH-BOONE KY-BRACKEN KY-BROWN OH-BUTLER OH-
CAMPBELL KY-CARROLL KY-CHAMPAIGN OH-CLARK OH-CLERMONT OH-CLINTON OH-
DARKE OH-DEARBORN IN-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FAYETTE IN-
FRANKLIN OH-FRANKLIN IN-GALLATIN KY-GRANT KY-GREENE OH-HAMILTON OH-
HARDIN OH-HIGHLAND OH-HOCKING OH-KENTON KY-LEWIS KY-LICKING OH-
LOGAN OH-MADISON OH-MASON KY-MERCER OH-MIAMI OH-MONTGOMERY OH-
OHIO IN-OWEN KY-PENDLETON KY-PICKAWAY OH-PIKE OH-PREBLE OH-RIPLEY IN-
ROBERTSON KY-ROSS OH-SCIOTO OH-SHELBY OH-SWITZERLAND IN-UNION OH-
UNION IN-WARREN OH-WAYNE IN-
505 AM EDT TUE APR 13 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN
KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO.
.DAY ONE...TODAY
RAIN WILL CONTINUE TODAY AND TONIGHT AS LOW PRESSURE LIFTS NORTH INTO
WEST VIRGINIA. MANY LOCATIONS WILL SEE BETWEEN ONE HALF AND ONE INCH
THROUGH THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
RYAN
Flood, Scioto
- When
- April 13, 12:45 PM EST to 1:10 PM EST
- Where
- Scioto forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
Scattered thunderstorms produced two to three inches of rain across the northeast part of the county. The heavy rain produced flooding of a few roads near Minford.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood in Pennsylvania, April 13 to 14, 20041 death · $25,000 · 1 event
- Hail in Texas, April 13, 2004$500,000 · 1 in hail · 1 event
- High Wind in Florida, April 13, 2004$300,000 · 50 kt wind · 1 event
- High Wind in Florida, April 13, 2004$200,000 · 64 kt wind · 4 events
- Marine Thunderstorm Wind in Gulf of Mexico, April 13, 2004$33,000 · 66 kt wind · 1 event
- Strong Wind in Ohio, April 13, 2004$25,000 · 1 event
- Tornado and Damaging Wind in North Carolina, April 13, 2004$20,000 · F0 · 2 events
- Heavy Snow in Tennessee, April 13, 2004$11,000 · 11 events
- Lightning Strike in North Carolina, April 13, 20041 injured · 1 event
- Winter Weather in Kentucky, April 13, 20049 events
- Winter Weather in North Carolina, April 13 to 14, 20048 events
- Hail in West Virginia, April 13, 20041 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5393490.